# SDR IPXA2574089

- Difficulty date: June 4, 2012
- Submitted: June 25, 2012
- Operation: Air carrier
- Aircraft: N422UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25324
- Aircraft time: 24,317 hours, 16,183 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 144N50041
- Condition: Corroded
- Location: Bs 1020 Lbl 20
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C, MAIN CARGO COMPARTMENT SA 1020 LBL 20 CORROSION ON EXPANSION JOINT UNDER TOP WEB.  REMOVED CORROSION ORIGINAL MAT THICKNESS .040 LOSS OF .007 WITH .033 REMAINING IS OUT OF LIMITS IAW SRM 53-00-51-1A1.  REMOVED, FABRICATED AND INSTALLED NEW EXPANSION JOINT IAW DWG 144N500 AND SRM 51-40-02.
